# SDR FDEA201111174942

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 68,588 hours, 14,684 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DID NOT RETRACT COMPLETELY.  CREW MOVED THE GEAR HANDLE UPWARD TO THE TOP OF THE DETENT AND RED LIGHTS EXTINGUISHED.  SPEED  MOMENTARILY 240KTS.  REDUCED TO BELOW 230 WHILE PROBLEM WAS WORKED. NO ADVERSE YAW NOTED.  LANDED OK,  WITHOUT INCIDENT.  CHECKED LANDING GEAR CONTROL VALVE INPUT RODS FOR FROZEN ROD ENDS. SEVERAL FOUND AND FLAGS ATTACHED.  REPLACED ROD ENDS ON P AND N.  REPLACED ROD ASSY N.  ADJUSTED P AND N PER 32-31-00-5. RIG CHECK GOOD.  JACKED & SWUNG GEAR IAW AMM 07-11-00-2-0, PERFORMED SWING THREE TIMES WITH NO NOTED PROBLEMS. PERFORMED OPS CHECK PER 32-31-00-5.  EXTENSION & RETRACT CYCLE TIMES GOOD.  ACFT OK FOR SERVICE.
